Health Related Question

Awkward health question. I have been on birth control for over a year, and haven't had any issues with it. Well, I have a week left of pills and I just started bleeding for no reason 7 days ago. It's not a lot, but I'm not supposed to be bleeding at all.
I know that it could be a sign of cervical cancer, I had two of the three Guardisil injections.
What do I do?

definitely call a doctor or advice nurse and talk to them. it could be a number of things like if you missed a pill, or have stress, anything. don’t stress yourself out about it being cancer yet, just talk to a doctor as they will be the only ones that can give you the right diagnosis.

definitely make appt with your dr or call and talk to the nurse to alliviate your fears. The last week of pills is supposed to be the time for your period each month. Since you just started, you may not have a full period at first. BControl always gave me very short light periods. Nothing to worry about.